# SDR DALA12011690938

- Difficulty date: October 28, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,052 hours, 45,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 755-769
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB UPPER AND LOWER SURFACE BETWEEN BS 769 TO 755 X= -54 AND X= -60.  REPAIRED IAW DRD 53-05D, FIG 827D.
